# SDR HEEA0011194

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- Engine: Allsn 250C30P
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 49522
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER INTERMITTENT SPARK.
